Open Access
November, 1980 Balanced Repeated Measurements Designs
Ching-Shui Cheng, Chien-Fu Wu
Ann. Statist. 8(6): 1272-1283 (November, 1980). DOI: 10.1214/aos/1176345200


Two types of repeated measurements designs (RMD), the strongly balanced uniform RMD, and the balanced uniform RMD, are defined and their universal optimality is proved over very broad classes of competing designs. Construction methods for strongly balanced uniform RMD are also given.


Download Citation

Ching-Shui Cheng. Chien-Fu Wu. "Balanced Repeated Measurements Designs." Ann. Statist. 8 (6) 1272 - 1283, November, 1980.


Published: November, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0461.62064
MathSciNet: MR594644
Digital Object Identifier: 10.1214/aos/1176345200

Primary: 62K05
Secondary: 62K10 , 62P10

Keywords: balanced uniform repeated measurements designs , change over designs , cross over designs , extra-period designs , Repeated measurements designs , strongly balanced uniform repeated measurements designs , universal optimality

Rights: Copyright © 1980 Institute of Mathematical Statistics

Vol.8 • No. 6 • November, 1980
Back to Top